MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC ICS INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC ICS INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS32504
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.H3 other text : ongoing.
 
Event or Problem Description
It was reported to draeger that cable of the computer mouse used in connection with the central monitor station ics exhibited a short circuit and was sparking.The event did not lead to health consequences for any person.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A complaint was submitted where it was reported that an ics mouse in use had a frayed cable and was reportedly spraying sparks.The pictures provided of the frayed mouse cable show the device was so badly damaged that the wires were exposed and burn marks were seen.The exposed wires were touching each other as well.When the wires are frayed in this manner an electrical short occurs and causes the sparks that were reported.The root cause of the reported issue is due to the damaged mouse cable.All usb ports have thermally activated self resetting fuses to protect against excessive current draw that limits the possibility of an external fire.The usb port will turn off and report an over current condition to the operating system.Users are advised to inspect all equipment before use and never put damaged equipment into service.This damaged ics seal shield mouse should be replaced immediately.Information regarding the details of the reported event were requested several times but were not provided.This information is critical in determining the specifics surrounding the reported issue and needed to further contribute to this investigation.This complaint is being closed and if in the future further relevant information is provided, a new complaint will be opened to investigate the information.It was confirmed that there was no patient injury due to the reported event.

Brand Name
ICS INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
9784470587
MDR Report Key18552587
Report Number1220063-2024-00008
Device Sequence Number7597549
Product Code MHX
UDI-Device Identifier04049098001878
UDI-Public(01)04049098001878(11)211102(93)MS26800-47
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS32504
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown